Open Access Open Access  Restricted Access Subscription Access

R-L-F Integral and Double Dirichlet Average of the R-Series

Mohd. Farman Ali

Abstract


Abstract

The object of the present paper is to establish a result of double Dirichlet average of the R-series by using Riemann-Liouville fractional integral. The R-series can be measured as a Dirichlet average and connected with fractional calculus. In this paper, the solution comes in compact form of double Dirichlet average of R-series. The special cases of our results are same as earlier obtained by Saxena et al, for double Dirichlet average of R-series [1].

Mathematics Subject Classification: 26A33, 33A30, 33A25 and 83C99.

Keywords: Dirichlet average, R-series, fractional derivative, fractional calculus operators

Cite this Article

Mohd. Farman Ali. R-L-F Integral and Double Dirichlet Average of the R-Series. Research & Reviews: Discrete Mathematical Structures. 2017; 4(2): 1–6p.



Full Text:

PDF

Refbacks

  • There are currently no refbacks.